# SDR SWIA202053256

- Difficulty date: August 26, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Part number: SL23373
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD LBL 18 TOP ISOLATER IS CRACKED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED ISOLATER AT FS 621 BULKHEAD LBL 18 TOP, IAW CRJ 200 SRM.
